# SDR YENA20130228053

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 18,827 hours, 6,428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Part serial: A84973
- Condition: Failed
- Location: Rt Mlg
- Part time: 37,672 hours, 14,062 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 374 FLL-LGA, AIRCRAFT DIVERTED TO JFK DUE TO UPON GEAR SELECTION DOWN GOT ECAM L/G DOOR NOT LOCKED FOLLOWED BY LANDING GEAR NOT DOWN INDICATION (LDG GEAR DOWN WAS SHOWING DOWN & LOCKED).  T/S REVIEWED CFDS PFR & LAST REPORTS/ PREVIOUS HISTORY.  LGCIU 2 REPORTS R L/G DOWNLOCK PROX SENSOR 16GA.  REPLACED 16GA SENSOR IAW AMM 32-31-73-04.
